# SDR CA951108002

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter Plug
- Part number: CH34687A
- Condition: Insert Loose
- Location: Engine
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PORCELAIN INSERT FELL OUT OF THE IGNITER PLUG AND JAMMED IN THE HIGH PRESSURE TURBINE. THE ENGINE WAS REPLACED AS IT WAS NEARING A HOT SECTION INSPECTION (HSI).
